Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 33, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 8, 2017, 7:45 PM MDT for Quay County, New Mexico. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2017, 7:45 PM MDT (01:45 UTC)
- Expired
- May 8, 2017, 8:30 PM MDT
- In force
- 45 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Quay County, NM
The radar
The Cannon AFB radar (KFDX), 48 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 4:06 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 777 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
042
WUUS55 KABQ 090145
SVRABQ
NMC037-090230-
/O.NEW.KABQ.SV.W.0033.170509T0145Z-170509T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
745 PM MDT MON MAY 8 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southwestern Quay County in east central New Mexico...
* Until 830 PM MDT.
* At 745 PM MDT, a severe thunderstorm was located 8 miles southeast
of Montoya, or 17 miles southwest of Tucumcari, moving north at 20
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Tucumcari and Montoya.
This includes Interstate 40 between Mile Markers 312 and 329.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes can develop quickly from severe thunderstorms. Seek shelter
in the basement or small central room in a sturdy structure.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3482 10390 3492 10408 3516 10407 3515 10376
TIME...MOT...LOC 0145Z 198DEG 16KT 3501 10397
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
CA1 follow-up statement
273
WWUS55 KABQ 090218
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
818 PM MDT MON MAY 8 2017
NMC037-090230-
/O.CON.KABQ.SV.W.0033.000000T0000Z-170509T0230Z/
Quay-
818 PM MDT MON MAY 8 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR WEST CENTRAL QUAY COUNTY...
At 818 PM MDT, a severe thunderstorm was located near Montoya, or 14
miles west of Tucumcari, moving north at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Tucumcari and Montoya.
This includes Interstate 40 between Mile Markers 312 and 327.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3499 10390 3499 10407 3516 10407 3515 10380
TIME...MOT...LOC 0218Z 190DEG 15KT 3514 10398
HAIL...1.00IN
WIND...60MPH
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 5:36 PM MDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 8, 5:36 PM MDT, 2 hours 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 536 PM MDT Mon May 8 2017 .AVIATION... 00Z TAF CYCLE Thunderstorm impacts are likely this evening at KROW and KTCC and possible at KLVS and KSAF, with potential for large hail. High based convection may enhance easterly winds at KABQ this evening. Timing of strongest easterly gap/canyon wind at KABQ hard to nail down overnight, but will likely see gusts to between 35-40kts for a period. Otherwise, MVFR conditions will develop overnight at KLVS, KTCC and KROW, with potential for a few hours of IFR conditions at KLVS. Another round of potentially severe storms forecast Tuesday afternoon, with short-lived MVFR conditions likely in/near storms. 11 && .PREV DISCUSSION...305 PM MDT Mon May 8 2017... .SYNOPSIS... A vigorous upper level low currently found over the northern Baja region will slowly track over the Southwest area including northern and central New Mexico through most of this week. Precipitation in the form of higher elevation snow, severe weather and heavier rain will occur during this event although favor northern and eastern areas the most. High temperatures will also be below normal through Thursday. A warming trend will start up on Friday and last through Monday next week due to ridging. && .DISCUSSION... SPC expanded the severe weather threat this morning and this jives with the significant moisture advection originating from the high plains and Gulf region. With the upper low currently over the northern Baja...a severe weather outbreak signature is very possible late this afternoon into the overnight hours. Lots of significant wind shear combined with heavy juice and upper level diffluence usually spells unusual activity. A watch issuance is likely. Made some tweaks to the modeled PoP and temp fields but didn't make may big changes. Models are pretty similar and the continuity has been there as well. Adjusted high temps lower than model guidance across some northern areas Tue/Wed due to heavy cloud cover and the upper low position. Raised overnight lows slightly due to cloud cover and higher dewpoints. Did reduced QPF numbers along the east slopes of the Sangres but that is the bulls eye area and expect amounts up to 1.5 inches and perhaps even higher. Snow is relegated to the higher peaks so impact will be much less but looking at some heftier amounts around Santa Fe Baldy. Perhaps over 1 foot. Folks recreating in the back country will need to take note of the expected changing weather conditions there. Model timing with the departing low still looks to be intact and for Thur. Models continue to show transitory ridging Friday through Monday. Temperatures will warm accordingly and went a little above model guidance for highs during this period due to deeper southerly flow and height rises. Cant rule out some drier storms favoring the northern mtns. The next low is progged for the latter half of next week. Suspect the dryline would become active across the east during that period and some wind issues elsewhere. Perhaps some northern mtn precipitation as well. 50 && .FIRE WEATHER... A Pacific low off the northern Baja Coast will bring in breezy and gusty south winds across NM today. Winds will reach 15-25 mph across the area, with occasional gusts 35-45 mph possible. Divergence aloft will destabilize the atmosphere to allow for afternoon thunderstorm activity, initially firing up over the northern mtns. Storm activity will expand later this afternoon, with the potential for isolated severe storms over the eastern plains. Erratic gusty winds with frequent cloud to ground lightning can be expected with thunderstorms today. The strongest storms will be capable of 60 mph wind gusts and hail size of one inch or greater. Thunderstorms that develop in the west will be mostly dry. Storm motion will be from the S to N at 15-25 mph. Breezy conditions and RH below 15 percent across much of the west will allow for a couple hours of critical fire conditions over the SE portion of NM Fire Zone 101 from Mt. Taylor north to Hwy 550. Overnight, Gulf moisture will continue to push west, thanks to the strong upper low to our southwest. This will set up strong gap winds through the central mtns into the Rio Grande Valley, including the ABQ metro area. Tuesday will see another round of afternoon thunderstorm activity, shifted a bit further north and east. Mixing hgts and vent rates drop considerable Tuesday across the northern and central mtn chain. The center of the low moves over NM slowly Wednesday into Thursday, keeping mixing hgts poor to fair across NM. Much cooler temperatures filter into NM Wednesday helping to keep RH above critical for the remainder of the week. Colder temperatures and wrap around moisture should allow for the possibility of high elevation snow atop the northern mtn peaks Wednesday night into Thursday morning. As the low pushes off into the U.S. central plains Friday, a high amplitude ridge begins to build in for the weekend. A drying and warming trend will take place for the weekend, with minimum RH expected to also drop below 15 percent. This could allow for critical fire conditions to develop over western NM for the weekend, although winds look to be the limiting factor at this time. && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 50
Hazardous weather outlook, May 8, 10:49 AM MDT, 8 hours 56 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Albuquerque NM 1049 AM MDT Mon May 8 2017 NMZ501>540-091100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 1049 AM MDT Mon May 8 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms between 3pm and 11pm MDT across the eastern third of New Mexico. This includes the I-25 corridor from just east of Las Vegas to Raton Pass as well as the I40 corridor from Clines to the Texas state line. The main threats will be large and very large hail up to 2.00 inches in diameter and wind gusts of 60 mph or higher. An isolated tornado cannot be ruled out across the east central and southeast plains. In western New Mexico, a couple of hours of localized critical fire weather conditions will be possible, mainly around the continental divide this afternoon as winds strengthen with low humidity. In addition, a few stray showers and dry thunderstorms producing very little rainfall, but strong wind gusts to 50 mph will be possible in western New Mexico today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong to severe thunderstorms are expected again across eastern New Mexico Tuesday and Wednesday afternoon's and evening's with large hail and damaging winds possible. The highest risk will be in Curry and Roosevelt Counties on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 50
In the hours before
Local storm report, May 8, 5:51 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
551 PM MDT MON MAY 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL FORT SUMNER 34.48N 104.24W
05/08/2017 E1.50 INCH DE BACA NM TWITTER FEED
&&
EVENT NUMBER ABQ1701884
50Local storm report, May 8, 5:54 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
554 PM MDT MON MAY 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 10 ESE MAES 35.63N 104.44W
05/08/2017 E1.00 INCH SAN MIGUEL NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1701886
50Local storm report, May 8, 6:32 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
632 PM MDT MON MAY 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 7 W HOUSE 34.65N 104.03W
05/08/2017 M1.75 INCH QUAY NM STORM CHASER
&&
EVENT NUMBER ABQ1701887
50Special weather statement, May 8, 6:34 PM MDT, 1 hour 11 minutes before
Special Weather Statement National Weather Service Albuquerque NM 634 PM MDT MON MAY 8 2017 NMZ538-539-090100- Eastern Lincoln County-Chaves County Plains- 634 PM MDT MON MAY 8 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND CENTRAL CHAVES COUNTIES UNTIL 700 PM MDT... At 634 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles north of Hope, moving north at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Southwestern Roswell. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 1100 PM MDT for central and southeastern New Mexico. LAT...LON 3344 10492 3342 10452 3297 10463 3297 10483 TIME...MOT...LOC 0034Z 177DEG 37KT 3305 10474 34
Local storm report, May 8, 7:09 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
709 PM MDT MON MAY 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TORNADO 6 NNE ROY 36.03N 104.15W
05/08/2017 HARDING NM STORM CHASER
MEDIA STORM CHASER REPORTED A BRIEF TOUCHDOWN NORTH OF
ROY
&&
EVENT NUMBER ABQ1701888
CASpecial weather statement, May 8, 7:15 PM MDT, 30 minutes before
Special Weather Statement National Weather Service Albuquerque NM 715 PM MDT MON MAY 8 2017 NMZ538-090145- Chaves County Plains- 715 PM MDT MON MAY 8 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 745 PM MDT... At 715 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles southwest of Dexter, or 18 miles south of Roswell, moving north at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Roswell, Roswell Correctional Facility and Midway. This includes Highway 285 between Mile Markers 83 and 104. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 1100 PM MDT for southeastern New Mexico. LAT...LON 3300 10445 3303 10469 3345 10481 3342 10431 TIME...MOT...LOC 0115Z 182DEG 36KT 3311 10458 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 6:01 PM MDT | Tornado Warning | ABQ | Quay | 14 min |
| May 8, 6:14 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 46 min |
| May 8, 6:16 PM MDT | Tornado Warning | ABQ | Quay | 29 min |
| May 8, 6:19 PM MDT | Tornado Warning | ABQ | Harding | 26 min |
| May 8, 6:34 PM MDT | Special Weather Statement | ABQ | Chaves | 26 min |
| May 8, 6:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 31 min |
| May 8, 6:59 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 46 min |
| May 8, 7:15 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| May 8, 7:28 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 47 min |
| May 8, 7:29 PM MDT | Areal Flood Advisory | ABQ | Quay | 2 hr |
| May 8, 8:14 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 46 min |
| May 8, 8:23 PM MDT | Tornado Warning | ABQ | Guadalupe, Quay | 21 min |
| May 8, 8:49 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 116 min |
| May 8, 8:57 PM MDT | Special Weather Statement | ABQ | Guadalupe | 48 min |
| May 8, 9:56 PM MDT | Special Weather Statement | ABQ | San Miguel | 64 min |
| May 8, 10:01 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 44 min |
| May 8, 10:45 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 45 min |
| May 8, 10:49 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
| May 9, 12:58 AM MDT | Special Weather Statement | ABQ | Los Alamos | 32 min |
| May 9, 7:26 AM MDT | Special Weather Statement | ABQ | San Juan | 34 min |
| May 9, 9:28 AM MDT | Special Weather Statement | ABQ | Sandoval | 32 min |
| May 9, 9:49 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 116 min |
| May 9, 9:52 AM MDT | River Flood Warning | ABQ | Rio Arriba | 24 hr |
| May 9, 10:14 AM MDT | Special Weather Statement | ABQ | Sandoval | 61 min |
| May 9, 10:27 AM MDT | Special Weather Statement | ABQ | Bernalillo | 48 min |
| May 9, 10:38 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe | 112 min |
| May 9, 10:49 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 41 min |
| May 9, 10:49 AM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 41 min |
| May 9, 10:53 AM MDT | Special Weather Statement | ABQ | Rio Arriba | 67 min |
| May 9, 10:56 AM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe, Torrance | 49 min |
| May 9, 11:03 AM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Torrance | 23 min |
| May 9, 11:07 AM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 38 min |
| May 9, 11:10 AM MDT | Special Weather Statement | ABQ | San Juan | 65 min |
| May 9, 11:16 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 119 min |
| May 9, 11:29 AM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 51 min |
| May 9, 11:30 AM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 45 min |
| May 9, 11:32 AM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 43 min |
| May 9, 11:41 AM MDT | Areal Flood Advisory | ABQ | Sandoval | 109 min |
| May 9, 11:48 AM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 43 min |
| May 9, 11:51 AM MDT | Special Weather Statement | ABQ | Santa Fe | 54 min |
| May 9, 12:03 PM MDT | Special Weather Statement | ABQ | Bernalillo | 57 min |
| May 9, 12:13 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 62 min |
| May 9, 12:18 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 57 min |
| May 9, 12:19 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 116 min |
| May 9, 12:26 PM MDT | Special Weather Statement | ABQ | 34 min | |
| May 9, 12:29 PM MDT | Special Weather Statement | ABQ | San Juan | 61 min |
| May 9, 12:31 PM MDT | Special Weather Statement | ABQ | Lincoln | 14 min |
| May 9, 12:34 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe, Torrance | 29 min |
| May 9, 12:40 PM MDT | Special Weather Statement | ABQ | Santa Fe | 50 min |
| May 9, 12:44 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| May 9, 12:44 PM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 49 min |
| May 9, 12:44 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 61 min |
| May 9, 12:55 PM MDT | Tornado Warning | ABQ | Lincoln | 35 min |
| May 9, 12:59 PM MDT | Tornado Warning | ABQ | Rio Arriba, Santa Fe | 31 min |
| May 9, 1:13 PM MDT | Tornado Warning | ABQ | San Miguel, Torrance | 13 min |
| May 9, 1:17 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 43 min |
| May 9, 1:20 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Taos | 27 min |
| May 9, 1:29 PM MDT | Special Weather Statement | ABQ | Santa Fe | 31 min |
| May 9, 1:40 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 65 min |
| May 9, 1:42 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Rio Arriba, San Miguel | 32 min |
| May 9, 1:48 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 39 min |
| May 9, 1:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 63 min |
| May 9, 2:03 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 57 min |
| May 9, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 25 min |
| May 9, 2:17 PM MDT | Special Weather Statement | ABQ | Chaves | 28 min |
| May 9, 2:18 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 27 min |
| May 9, 2:24 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 55 min |
| May 9, 2:28 PM MDT | Tornado Warning | ABQ | San Miguel | 32 min |
| May 9, 2:32 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 118 min |
| May 9, 2:35 PM MDT | Tornado Warning | ABQ | Guadalupe, Torrance | 25 min |
| May 9, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 44 min |
| May 9, 2:51 PM MDT | Tornado Warning | ABQ | San Miguel | 24 min |
| May 9, 2:58 PM MDT | Tornado Warning | ABQ | Guadalupe | 32 min |
| May 9, 3:02 PM MDT | Special Weather Statement | ABQ | Guadalupe | 43 min |
| May 9, 3:05 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 40 min |
| May 9, 3:16 PM MDT | Special Weather Statement | ABQ | Mora | 44 min |
| May 9, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 44 min |
| May 9, 3:23 PM MDT | Special Weather Statement | ABQ | De Baca | 37 min |
| May 9, 3:24 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 51 min |
| May 9, 3:30 PM MDT | Special Weather Statement | ABQ | Sandoval | 45 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.